CumInCAD is a Cumulative Index about publications in Computer Aided Architectural Design
supported by the sibling associations ACADIA, CAADRIA, eCAADe, SIGraDi, ASCAAD and CAAD futures

authors Barsky, Brian A.
year 1990
title Geometric Continuity of Parametric Curves : Constructions of Geometrically Continuous Splines
source IEEE Computer Graphics and Applications. January, 1990. vol. 10: pp. 60-68 : ill
summary This article is part two of an article published in November 1989. In the first article theoretical foundations for geometric continuity were presented. In this article the basic theory was applied to the construction of geometrically continuous spline curves
keywords Bezier, curves, curved surfaces, splines, continuity, computational geometry, computer graphics
series CADline
references Content-type: text/plain
last changed 2003/06/02 11:58
HOMELOGIN (you are user _anon_238000 from group guest) Works Powered by SciX Open Publishing Services 1.002